# SDR FDEA201902080284

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE COMPARTMENT BEADED DOUBLER AT APPROXIMATE STATION XOS 728 - 734 FOUND WITH CRACK.  REPAIR CARRIED OUT ON RIGHT HAND WING LEADING EDGE COMPARTMENT BEADED   DOUBLER AT APPROXIMATELY STATION XOS 728-734 AS PER SRM 57-40-02-2R FIG 203 REPAIR   15.REPAIR CLASSFIED AS MAJOR PER GMM 6-2-100.
